# SDR MALA050317

- Difficulty date: April 6, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 15,376 hours, 16,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK FLANGE AT BL 0 BETWEEN FS 363 AND FS 389 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW SRM 53-70-60.
